Advertisement

When should I call my doctor if I am taking Jakafi?

If you're taking Jakafi (ruxolitinib) to treat the bone marrow disorder myelofibrosis, you should call your doctor immediately if you develop side effects that might be serious. These include:
  • unusual bruising or bleeding
  • signs of infection (fever, sore throat, chills)
  • burning, tingling, itching or sensitive skin on one side of your body or face, followed by a painful rash or blisters
You should also let your doctor know if you become pregnant while taking Jakafi and if you need to have surgery -- including dental surgery.

Continue Learning about Pharmacology

Watch Out for Bad Medication Chemistry
Watch Out for Bad Medication Chemistry
Babe Ruth on team chemistry: “The way a team plays as a whole determines its success. You may have the greatest bunch of individual stars in the world...
Read More
How effective is phentermine and topiramate for weight loss?
Donna Hill Howes, RNDonna Hill Howes, RN
In large studies, about 70% of people taking a 15 mg/92 mg dose of Qsymia as part of a diet and exer...
More Answers
How does the MDP Kit of Technetium Injection interact with other drugs?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
The MDP Multidose Kit of Technetium Injection is not currently known to interact with other drugs. H...
More Answers
What are the Most Common Prescription Drugs That Cause Side Effects?
What are the Most Common Prescription Drugs That Cause Side Effects?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.